# SDR SWAA2025062471890

- Difficulty date: May 16, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN OVERHEAD BIN #9 LH EMERGENCY EXIT LIGHT LENS ON BULLNOSE IS LOOSE.   SNAPED LENS BACK INTO PLACE IAW AMM STANDARD INDUSTRY PRACTICES.
